Benmahmoud, Slimane. Some theoretical results on fractional-order continuous information measures : [revew]
author
Henno, Jaak
statement of authorship
Reviewer: Jaak Henno
source
Zentralblatt MATH
publisher
Leibniz Institute for Information Infrastructure
journal volume number month
Zbl 1540.94044
year of publication
2024
pages
1p.
url
https://zbmath.org/1540.94044
subject term
entroopia
funktsioonid (matemaatika)
integraalid
keyword
fractional differential entropy
fractional joint/conditional differential entropy
fractional relative entropy
Riemann-Liouville fractional integral/derivative
notes
Benmahmoud, Slimane Some theoretical results on fractional-order continuous information measures Ann. Univ. Paedagog. Crac., Stud. Math. 386(23), 5-12 (2024)
zbMATH Open = Zentralblatt MATH
Bibliogr.: 12 ref
classifier
3.3
TalTech department
tarkvarateaduse instituut
language
inglise